# SDR IXXA0200051O

- Difficulty date: August 20, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,065 hours, 34,175 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tank
- Condition: Uncalibrated
- Location: #4 Main And Alt
- Part time: 82,065 hours, 34,175 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM LRD, THE FLIGHT CREW NOTICED A SIGNIFICANT AIRCRAFT ROLL TO THE RIGHT WHICH REQUIRED HALF LEFT AILERON TO MAINTAIN LEVEL FLIGHT.  THE FLIGHT RETURNED TO LRD FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED THE #4 MAIN AND #4 ALTERNATE TANKS READING LOW.  MAINTENANCE RECALIBRATED THE TANKS AND PERFORMED SUCCESSFUL OPERATIONAL CHECKS IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
